# SDR VNAA0008009

- Difficulty date: August 11, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 12,548 hours, 11,197 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Failed
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4043 ABORTED TAKEOFF DUE TO RECEIVING A FLAP CONTROL FAIL MESSAGE.  MAINTENANCE CONTROL HAD OUTSTATION INSPECT AND RESET THE FLAP CONTROL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-51-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
